On the Generalized Rogers-Ramanujan Continued Fraction

Bruce C. Berndt, Ae Ja Yee

Research output: Contribution to journalArticle

10 Scopus citations

Abstract

On page 26 in his lost notebook, Ramanujan states an asymptotic formula for the generalized Rogers-Ramanujan continued fraction. This formula is proved and made slightly more precise. A second primary goal is to prove another continued fraction representation for the Rogers-Ramanujan continued fraction conjectured by R. Blecksmith and J. Brillhart. Two further entries in the lost notebook are examined. One of them is an identity bearing a superficial resemblance to the generating function for the generalized Roger-Ramanujan continued fraction. Thus, our third main goal is to establish, with the help of an idea of F. Franklin, a partition bijection to prove this identity.

Original languageEnglish (US)
Pages (from-to)321-331
Number of pages11
JournalRamanujan Journal
Volume7
Issue number1-3
DOIs
StatePublished - Mar 1 2003

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On the Generalized Rogers-Ramanujan Continued Fraction'. Together they form a unique fingerprint.

  • Cite this